MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS PL INSERTER 11MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVS PL INSERTER 11MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48350952
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery, a surgeon found the wear of the inserter tip.The surgeon mentioned that the wearing tip is likely to damage the dura mater.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was inspected and slight deformation was found on both tips of the inserter.No relevant issues were identified in the manufacturing records.The possible root cause of the reported event is due to normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
AVS PL INSERTER 11MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6104554
Report Number0009617544-2016-00451
Device Sequence Number90063
Product Code LXH
UDI-Device Identifier07613327267990
UDI-Public(01)07613327267990
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48350952
Device Lot Number129056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date01/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1